# SDR AALA200803162

- Difficulty date: December 21, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 24C MISSING LAMP.  REPLACED LAMP AT SEAT 24C. SYSTEM GROUND CHECKED NORMAL OPERATION.
